An Extension of the Fractional Gronwall Inequality

Ricardo Almeida , Agnieszka Malinowska , Tatiana Odzijewicz

Abstract

In this work, we prove a generalization of the Gronwall type inequality. This relation can be used in the qualitative analysis of the solutions to fractional differential equations with the ψ -fractional derivatives.
Author Ricardo Almeida
Ricardo Almeida,,
-
, Agnieszka Malinowska (FCS / DM)
Agnieszka Malinowska,,
- Department of Mathematics
, Tatiana Odzijewicz
Tatiana Odzijewicz,,
-
Pages20-28
Publication size in sheets0.65
Book Malinowska Agnieszka, Mozyrska Dorota, Sajewski Łukasz (eds.): Advances in Non-Integer Order Calculus and Its Applications, Lecture Notes in Electrical Engineering, vol. 559, 2020, Springer, ISBN 978-3-030-17344-9, 307 p., DOI:10.1007/978-3-030-17344-9
Keywords in EnglishFractional operators Gronwall type inequality
ASJC Classification2209 Industrial and Manufacturing Engineering
DOIDOI:10.1007/978-3-030-17344-9_2
Internal identifierROC 19-20
Languageen angielski
Score (nominal)20
Score sourcepublisherList
ScoreMinisterial score = 20.0, 26-03-2020, MonographChapterAuthor
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2018 = 0.216
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?